I have been suffering from fatigue for more than two years now. I am a 34-year-old otherwise healthy male, all blood, hormone, vitamin tests have come back perfect. However, it started after a long and intense panic disorder, which lasted for months and almost drove me to suicide. What saved me was a medicine called Clonazepam. It helped immediately. I used it for a month and then tapered off without any side effects. So I was wondering that could prolonged intense stress like that induce some damage to the brain or nervous system which can result in chronic fatigue? If so, what are the things I could try to solve this problem?
Welcome to icliniq.com.
I can understand and empathize you. During a panic attack or any stress, our adrenaline level is so high. This is the hormone for fight and flight and to relieve from this condition, Clonazepam acts as a relaxing agent. This is normal for any person and this medicine cannot affect the brain. Due to chronic stress, our serotonin level goes down so that some medicine maintain that level.
No anatomical changes occur during stress in the brain. There is no damage in the nervous system. During depression and stress, fatigue is common. So do not bother about that. Start medicine. You will get relief soon.
Was this answer helpful?|
Query: Hi doctor, I often get a feeling that my heart is going to stop. I have panic disorder also. Please help. Read Full »
Query: Hi doctor, I have anxiety and panic disorder for the past five years, for which I was taking antidepressants. I have stopped taking antidepressants for more than eight months as I started feeling well. I drink alcohol occasionally. Is there any chance of anxiety disorder relapsing? Can I drink occas... Read Full »
Query: Hello doctor, I have a stiffness of neck and pain which continues to the back further. This often happens when a stressful situation arises, which also raises my BP. Worries related to health and other life concerns keep bothering me. Please suggest. Read Full »
Ask your health query to a doctor online?Ask a Psychiatrist Now